# SDR M7K2004F00009

- Difficulty date: September 8, 2004
- Submitted: October 29, 2004
- Operation: Air carrier
- Aircraft: N802MH
- Make and model: Urocop EC 130 B4
- Aircraft serial: 3707
- Engine: Tmeca ARRIEL2B
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Drive Shaft
- Part number: 350A34302000
- Condition: Failed
- Location: Tail Rotor
- Part time: 1,480 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ROUTINE MAINTENANCE INSPECTION OF THE TAIL ROTOR DRIVESHAFT, CENTER SECTION, AFT COUPLING RIVETED ATTACHMENT ONE OF THE SPECIAL RIVET SUPPORT BLOCKS WAS FOUND TO BE NOT SQUARE TO SHAFT CENTERLINE.  FURTHER DETAILED EXAMINATION SHOWED ENTIRE COUPLING MOVEMENT RADIALLY RELATIVE TO SHAFT EXCEEDS .1250 INCH.  SUSPECT DRIVESHAFT FAILURE IMMANENT.
